# SDR R61A201511250919

- Difficulty date: November 25, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 17032258001
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT LT WING SPOILER NR 3 MOUNT FITTING ON WING BUSHINGS HAVE PITTING. MAINTENANCE R & R LEFT WING SPOILER NR 3 MOUNT FITTING ON WING BUSHINGS IAW AMM 20-10-08, PN 170-32258-001, BUSHING.
